Started Saphis 2.5 mg on 10-26-10, added Trileptal 300mg and Cogentin om 11/5 on 11/6 woke to blurry vision (I already wear glasses, but couldn't see out of them. contact pdoc and eye doc and had a complete work-up. Nothing physically wrong so pdoc said stop taking the above Trileptal and Cogentin. After a week, still not better. Pdoc said stop Saphis. It's now 11-22 and I still can't see like normal. Somebody help please? I'm a little worried. How long does this last and what can I do to get rid of it?
22 Nov 2010
Ok The 2 you stopped did have vision blur problems especialy Trileptal.It also had abnormal vision & double vision.I don't know if you talk to your pharmacist or doctor.You were taking a 300 dose & you should of weened off of that.It should of took you more than a week,when your taking a antipychcotic,you just can't stop taking them like that.I'm only a technician but it might be acouple more days or so because you did it that way.Now i would call you regular doctor & tell him those meds are not working.Here are 2 anitipychcotic that worked for me:Seroquel,Tegretol XL,Topomax,here are some depressants:Cymbalta,Wellbutron X L,,Trazadone,Prozac is old but it worked too.Now i'v been trying to get rid of the drug weight so i've been reseaching & I think the tegretol XL & topamax plus Trazadone are working for me.You have to find the right mix for you.I do where glasses like you.
22 Nov 2010
i was on trileptal and tegretol (mostly the same) can only take it at night... very heavy duty med, at least for me... yes to blurred vision... but the next day , upon waking is better. I take it for bipolar mood stabilizer... has many uses. it did make me somewhat out of it... like a little drunk almost... strong med for me... has gotten better with daily use and side effects subsided after about 3 weeks.
Also, caused extremely dry burning eyes... prob because it dehydrates us. if u have any other questions from a patients point of view, feel free to ask.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have bipolar II I have been on many different meds. Currently on neurotin & prestiq Having blurred vision & constipation. Has anyone else ...
3 answers • 11 Jul 2012
My Psychiatrist just added the generic of Trileptal (Oxcarbazepine) to Zoloft which I have been taking for the last 3 months. I am in the process of ...
2 answers • 24 Aug 2012
Just worried about the blurred vision I'm on 50 mg at the moment will the blurred vision last long term I have severe anxiety and severe ocd
1 answer • 13 Feb 2015
Medication - My psychiatrist is switching me from saphris to trileptal 300mg and I was wondering the
... initial effects of it? What to expect?
2 answers • 7 Mar 2015
My wife takes trileptal and its been given to her for bipolar and i dont think its working as it should anyone have any tips Thanks
1 answer • 7 Apr 2015